2021 FAIR SCHEDULE DRAFT VERSION 5 Approved on: June 9, 2021

FRIDAY, JULY 16

9:00 a.m 12 Noon	Enter Meat Goats, Utility Goats (Weigh in as they come in) - Centennial Hall North
9:00 a.m. – 12 Noon	Enter Sheep & (Weigh in as they come in) – Centennial Hall South
6:00 p.m 9:00 p.m.	Enter Rabbits - Boone REMC Hall - Use South Barn Entrance
6:00 p.m 9:00 p.m.	Horse and Pony check in.
6:00 p.m 10:00 p.m.	Enter 4-H Beef and Feeder Calf - State Bank Cattle Barn - Use East Entrance

SATURDAY, JULY 17 "Queen's Day" Sponsored by: Boone County Farm Bureau, Inc.

7:00 a.m 8:00 a.m.	Enter 4-H Horse & Pony - Use North Entrance
8:00 a.m.	Registration of 4-H Fair Fun Run Sponsored by UFC Gym - Meet at Boone REMC Center Circle
8:30 a.m.	START of 4-H Fair Fun Run Sponsored by UFC Gym
8:00 a.m 9:00 p.m.	Antique Tractors & Machinery Exhibit on display
9:00 a.m.	4-H Rabbit Show - Boone REMC Hall
9:00 a.m.	4-H Horse & Pony Western Show - Horse Arena
10:00 a.m 8:00 p.m.	Young McDonald's Farm Open
Following Fun Run	Flag Raising & Opening Ceremonies - Boone REMC Center Circle
After Opening Ceremony	Farm Bureau Inc. Community Building Open until 7:30 p.m.
11:00 a.m.	Weigh Beef followed by 4-H Feeder Calves
12:00 p.m 9:00 p.m.	Celebration Central Inflatable Games open
12:30 p.m.	4-H Utility Goat Show – Centennial Hall South Arena
1:00 p.m.	Open Beef Show Entries Due
2:00 p.m.	Open Beef Show - Ole Show Arena
2:00 p.m.	Public 4-H Fashion Revue - Witham Health Services Pavilion
6:00 p.m.	Rabbit Costume Contest - Boone REMC Hall
5:00 p.m.	Outlaw Mud Bog - North Track
7:00 p.m.	Miss Boone County Queen Pageant- Witham Health Services Pavilion
7:30 p.m.	Boone County Farm Bureau Inc. Community Building Closes

Release Horse & Pony 30 min. after the conclusion of the show OR 10:00 p.m. whichever comes first

DEADLINE TO ENTER RABBITS IN THE AUCTION IS ONE HOUR AFTER THE RABBIT SHOW ENDS.

SUNDAY, JULY 18

Sponsored by: Luse Seed and Insurance

6:00 a.m10:00 a.m.	Enter 4-H Swine - North Salem State Bank- Swine Barn
7:00 a.m 8:00 a.m.	Enter 4-H Horse & Pony - Use North Entrance
8:00 a.m 9:00 p.m.	Antique Tractors & Machinery Exhibit on display
9:00 a.m.	4-H Horse & Pony English & Contesting Show - Horse Arena
8:45 a.m.	4-H Rabbit Breed I.D. and Ambassador check-in - Boone REMC Hall
9:00 a.m 11:00 a.m.	4-H Rabbit Breed I.D. and Ambassador - Boone REMC Hall
10:00 a.m 8:00 p.m.	Young McDonald's Farm Open
12:00 p.m.	4-H Feeder Calf Show - Witham Health Services Pavilion
12:00 p.m 9:00 p.m.	Boone County Farm Bureau Inc. Community Building open
12:30 p.m.	Mini 4-H Utility Goat Check-in - Centennial Hall South Arena
12:30 p.m.	Open Utility Goat Show Check-in - Centennial Hall South Arena
1:00 p.m	Open Utility Goat Show (will begin with Mini 4-H Classes) - Centennial Hall South Arena
1:00 p.m 8:00 p.m.	Celebration Central Inflatable Games open
2:00 p.m.	4-H Beef Show- Witham Health Services Pavilion
3:00 p.m	DECLARED WEIGHT TICKETS DUE for 4-H Swine (except purebred gilts returning home)
3:00 p.m6:00 p.m.	Touch A Truck South of Boone REMC Center Circle
4:30 p.m 5:30 p.m.	Free Entertainment - Lydia Jane & Hometown Haven - Ole Show Arena
5:30 p.m 6:00 p.m.	Free Entertainment - Hoedown Express Cloggers (Eric Bley, Director) - Ole Show Arena
6:00 p.m 9:00 p.m.	Car Show Cruise-In - Boone REMC Center Circle
6:15 p.m 7:45 p.m.	Free Entertainment - Lydia Jane & Hometown Haven - Ole Show Arena
7:00 p.m.	Utility Goats Released
8:30 p.m 10:30 p.m.	4-H Dance – Ole Show Arena

30 minutes after 4-H Beef Show release Beef & Feeder Calves

Release Horse & Pony 30 min. after the conclusion of the show OR 10:00 p.m. whichever comes first. **DEADLINE TO ENTER BEEF IN THE AUCTION IS ONE HOUR AFTER THE BEEF SHOW ENDS.**

MONDAY, JULY 19

Sponsored by: Fedor Feed & Grain

8:00 a.m.	4-H Meat Goat Show Witham Health Services Pavilion
8:00 a.m 9:00 p.m.	Antique Tractors & Machinery Exhibit on display
9:00 a.m 9:00 p.m.	Boone County Farm Bureau Community Building Opens
9:00 a.m.	Rabbit Agility - Boone REMC Hall
10:00 a.m 8:00 p.m.	Young McDonald's Farm Open
10:00 a.m 11:00 a.m.	Enter 4-H Horse and Pony
11:00 a.m.	4-H Horse & Pony Fun Match
11:30 a.m.	Mini 4-H Rabbit Show Check-in - Boone REMC Hall
12:00 p.m.	4-H Sheep Show - Witham Health Services Pavilion
12:00 p.m.	Mini 4-H Rabbit Show- Boone REMC Hall
12:00 p.m 3:00 p.m.	Dairy stall set-up - State Bank Cattle Barn
4:00 p.m 8:00 p.m.	Celebration Central Inflatable Games open
4:00 p.m.	Release Rabbits and tear down
4:00 p.m 7 p.m.	Enter Dairy Goats (Weigh in as they come in)
5:00 p.m.	4-H Horse & Pony Parade of Champions & Versatility - Horse Arena
5:00 p.m 9:00 p.m.	Enter 4-H Dairy Animals - State Bank Cattle Barn
6:00 p.m.	4-H Poultry Setup- Boone REMC Hall
6:00 p.m 6:45 p.m.	Free Entertainment - Community Band, directed by Barb Springer - Ole Show Arena
7:00 p.m.	ATV Mud Bog - North Track
30 minutes after the show - release Sheep if not in open show or auction	

30 minutes after the show - release Meat Goats not in open show or auction

Release Horse & Pony 30 min. after the conclusion of the show OR 10:00 p.m. whichever comes first **DEADLINE TO ENTER MEAT GOATS IN THE AUCTION IS ONE HOUR AFTER THE MEAT GOAT SHOW** ENDS.

DEADLINE TO ENTER SHEEP IN THE AUCTION IS ONE HOUR AFTER THE SHEEP SHOW ENDS.

TUESDAY JULY 20 "Family Day" Sponsored by: The Farmers Bank

8:00 a.m.	Enter 4-H Poultry (weigh meat birds during this time)- Boone REMC Hall
8:00 a.m.	4-H Swine Show - Witham Health Services Pavilion
8:00 a.m 9:00 p.m.	Antique Tractors & Machinery Exhibit on display
9:00 a.m 4:30 p.m.	Boone County Farm Bureau Community Building Exhibits Open
10:00 a.m 8:00 p.m.	Young McDonald's Farm Open
10:00 a.m Noon	4-H Robotics Demonstration - Ole Show Arena
11:00 a.m 6:00 p.m.	Free Lawn Games in the Boone REMC Center Circle
12:00 p.m 8:00 p.m.	Celebration Central Inflatable Games open
1:00 p.m.	Stevens Puppet Show - Ole Show Arena
3:00 p.m.	Stevens Puppet Show - Ole Show Arena
4:00 p.m 7:15 p.m.	Blood Mobile by Center 4-H Clovers- Next to the Pavilion
4:30 p.m.	4-H Aquatic Science released
5:00 p.m.	Stevens Puppet Show - Ole Show Arena
5:00 p.m 6:30 p.m.	4-H Indoor Project Check Out - Farm Bureau Inc. Community Building
5:00 p.m 9:00 p.m.	Enter 4-H Llama/Alpaca - Horse Barn
6:00 p.m.	Pedal Tractor Pull on the Blacktop on the South Side of the Boone REMC Center Circle
7:00 p.m.	Stevens Puppet Show - Ole Show Arena
7:00 p.m 9:30 p.m.	Free Entertainment - Terry Lee & the Rockaboogie Band - Ole Show Arena
7:00 p.m.	Hot Air Balloon Rides - Outside North Track- Sponsored by City of Lebanon
8:00 p.m 9:00 p.m.	Enter Boone County Extension Homemakers Open Show Exhibits - Boone County Farm
	Bureau Inc. Community Building

Release non-auction and open show Swine after the Market Truck Loaded.

Market out hogs loaded and released after show by project leader instructions.

DEADLINE TO ENTER SWINE IN THE AUCTION IS 6:00 p.m. TONIGHT

WEDNESDAY, JULY 21 Sponsored by:

8:00 a.m 11:00 a.m.	Enter Boone County Extension Homemakers Open Show Exhibits
	- Farm Bureau Community Building
8:00 a.m 2:00 p.m.	4-H Dairy Goat Show - Witham Health Services Pavilion
8:00 a.m 7:00 p.m.	Boone County Farm Bureau Inc. Community Building closed for judging
8:00 a.m 9:00 p.m.	Antique Tractors & Machinery Exhibit on display
9:00 a.m.	4-H Poultry Show - Boone REMC Hall
10:00 a.m.	Mini 4-H Check-In Sheep- Centennial Hall South
10:00 a.m 8:00 p.m.	Young McDonald's Farm Open
11:00 a.m.	Open Meat Goat & Sheep Show (with Mini 4-H Sheep Classes) – Centennial Hall South Arena
12:00 p.m.	Enter Open Hogs
2:00 p.m.	Mini 4-H Swine check-in - Dairyland Seed Family Shelter
3:00 p.m.	All Goats need to be out of the Centennial Hall North
3:00 p.m.	Open Market Hog Show (will begin with Mini 4-H Classes) – Ole Show Arena
4:00 p.m 8:00 p.m.	Celebration Central Inflatable Games open
5:30 p.m.	Dairy-Old Timers/Youth Dairy/ Showmanship - Witham Health Services Pavilion
6:00 p.m.	4-H Dairy Show - Witham Health Services Pavilion
6:00 p.m.	Boone County Extension Homemakers Open Show Fresh Baked Foods Auction - Dining Room
6:30 p.m.	4-H Dog Set-Up Centennial Hall North
7:00 p.m.	Street Legal Mud Bog - North Track
7:00 p.m 9:00 p.m.	Farm Bureau Community Building Opens
30 minutes after Open Meat Goat & Sheep Show release all goats and sheep not in auction	

All Auction and Supreme Dairy and Meat Goats will move to Centennial Hall South

Lactating Dairy Cows released 30 minutes after the show

DEADLINE TO ENTER DAIRY GOATS IN THE AUCTION IS ONE HOUR AFTER THE DAIRY GOAT SHOW ENDS.

DEADLINE TO ENTER POULTRY IN THE AUCTION IS ONE HOUR AFTER THE POULTRY SHOW ENDS.

THURSDAY, JULY 22

Sponsored by: Farm Credit

8:00 a.m 9:00 p.m.	Antique Tractors & Machinery Exhibit on display
8:30 a.m.	4-H Llama/Alpaca Exhibitors Meeting – Centennial Hall South Arena
9:00 a.m 9:00 p.m.	Farm Bureau Inc. Community Building Opens
9:00 a.m.	4-H Llama/Alpaca Show - Centennial Hall South Arena
9:00 a.m 11:00 a.m.	Woodlands/Forestry Workshop by Soil & Water Conservation District
	- Starts at the Annex
9:00 a.m 9:00 p.m.	Boone County Farm Bureau Inc. Community Building Open, Boone County Extension
	Homemakers Open Show exhibits on display
9:30 a.m 10:00 a.m.	Enter Creative Cookery - Boone County Farm Bureau Inc.
	Community Building-Dining Rm
10:00 a.m.	Release Poultry and tear down
10:00 a.m8:00 p.m.	Young McDonald's Farm Open
10:00 a.m.	Extension Homemakers Creative Cookery Open Judging - Boone County Farm Bureau
	Inc. Community Building Dining Room (Following judging, samples will be served)
11:00 a.m.	Cornbread and Beans Meal - Serving in the Antique Tractor Tent
12:00 p.m.	Kiwanis Luncheon - Beehive
2:00 p.m.	Tallest Corn Stalk Contest - Boone REMC Center Circle
2:30 p.m.	4-H Dog Registration for Showmanship - Centennial Hall North
3:00 p.m 9:00 p.m.	4-H Dog Benching - Centennial Hall North
3:30 p.m.	4-H Dog Showmanship Judging - Centennial Hall North
4:00 p.m 8:00 p.m.	Celebration Central Inflatable Games open
4:00 p.m 7:15 p.m.	Blood Mobile by Center 4-H Clovers - Next to the Pavilion
4:30 p.m.	4-H Dog Kennel Decoration Contest - Centennial Hall North
5:00 p.m.	4-H Herdsmanship Awards- Witham Health Services Pavilion
5:30 p.m.	4-H Livestock Auction - Witham Health Services Pavilion
6:00 p.m.	4-H Dog Registration for Rally - Centennial Hall North
6:30 p.m.	4-H Dog Rally Judging - Centennial Hall North
7:00 p.m.	Latting Rodeo - North Track
8:00 p.m.	Cat Show Setup - Rabbit/Poultry Building

FRIDAY, JULY 23

"Celebration Day" Sponsored by: Co-Alliance/Land-O-Lakes

7:00 a.m. 8:00 a.m9:00 p.m. 8:00 a.m. 8:30 a.m. 9:00 a.m. 9:00 a.m. 9:00 a.m. 9:00 a.m. 10:00 a.m8:00 p.m. 2:00 p.m3:00 p.m. 3:00 p.m.	Enter Open Show Dairy Cattle - State Bank Cattle Barn Antique Tractors & Machinery Exhibit on display Enter 4-H Cats - Rabbit/Poultry Building Mini 4-H Llama/Alpaca check-in - Centennial Hall South Arena Open Llama/Alpaca Show (will begin with Mini 4-H Classes)- Centennial Hall South Arena 4-H Cat Show - Boone REMC Hall Open Dairy Show - Witham Health Services Pavilion Farm Bureau Community Building Open Young McDonald's Farm Open Queen's Tea Party - Extension Homemakers Beehive 4-H Dog Benching - Centennial Hall North
3:30 p.m. 4:00 p.m.	4-H Achievement Program Reception - Boone REMC Hall 4-H Achievement Program - Boone REMC Hall
4:15 p.m.	Farm Bureau Community Building Closed
4:30 p.m5:30 p.m.	Open Show Exhibit Check Out - Farm Bureau Community Building
5:30 p.m.	Boone County Extension Homemakers Open Show Sweepstakes Winners Pictures
5:00 p.m.	Parade of Champions - Witham Health Services Pavilion
5:30 p.m.	2020 10 Year Member Recognition & 4-H Scholarship Recognition
6:00 p.m.	Supreme Showmanship - Witham Health Services Pavilion (or following Parade of Champions)
6:30 p.m.	4-H Dog Costume Contest - Centennial Hall North
7:00 p.m.	IN Pulling League Tractor & Truck Pull - North Track
7:30 p.m.	2021 10 Year Member Recognition & 4-H Scholarship Presentation
•	or during Supreme Showmanship intermission
8:00 p.m 11:00 p.m.	Free Entertainment - Stampede Band - Ole Show Arena
8:00 p.m.	4-H Dog clean up and tear down - Centennial Hall North
8:30 p.m.	4-H Dog Final Award Presentation - Centennial Hall North
9:00 p.m.	Release Llamas
Release Dairy 30 minutes after Open Show	

SATURDAY, JULY 24 "Fair Clean Up "

9:00 a.m.4-H Fair Clean Up9:00 a.m. - 11:00 a.m.Fair trophy pick up - Witham Health Services Pavilion